# SDR PCAA9700435

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 2430 · DC Generating System
- Part: Dc Gen System
- Condition: Malfunctioned
- Location: Nr1/2 System
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

FLT 7810 - BWI-MDT - DURING CLIMB NR 1 AND NR 2 DC GENERATOR LIGHTS FLICKERED.  LOST PRESSURIZATION CONTROLLER, TCAS, RNAV, ALTITUDE SELECT, RADAR ALTIMETER, CAPTAINS FLIGHT DIRECTOR AND CAPTAINS ALTIMETER.  FIRST OFFICERS SIDE NORMAL.  REMOVED AND REPLACED APU RELAY PANEL AND GENERATOR CONTROL UNIT.  DC GENERATOR RELAYS K1, 11, 12, 13, 16 AND 21.  APU CONTROL RELAY K64.  CLEANED WING ROOT CANNON PLUGS P13 AND P14.  INSPECTED DC GENERATOR FEEDER CABLES WITH NO DEFECTS NOTED.  OPERATIONAL TEST OF DC POWER SYSTEMS NORMAL.  A/C RETURNED TO SERVICE.  (M)
